MathSciNet Relay Station
MathSciNet bibliographic data
MR1489887 11M26 (11M20)
Bateman, Paul T. A theorem of Ingham implying that Dirichlet's $L$-functions have no zeros with real part one. Enseign. Math. (2) 43 (1997), no. 3-4, 281–284.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement